# SDR FDEA201201190259

- Difficulty date: January 19, 2012
- Submitted: January 19, 2012
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 65,739 hours, 14,650 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bulb
- Condition: Inoperative
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR EVACUATION SLIDE REMOTE PRESSURE PRESS TO TEST INOPERATIVE.  REPLACED PUSH SWITCH LIGHT BULB ASSY AND OPS CHECKED NORMAL IAW MM 25-61-04-4.
